Forums


General Discussions

Migraines during cancer treatment

  • By Sherri F

    I have migraines for several years. I have recently been receiving chemotherapy. I have noticed a significant increase in the number of days with migraine. HOWEVER, my migraines are triggered by strong weather changes which we have had almost daily this winter. (Weather keeps swinging from winter to summer within 48 hours.)

    I am trying to figure out whether the chemo itself is part of the problem, or just the crazy weather. If anyone else has had experience with chemo, please share its impact on your migraines.

    Thanks.

    Reply Created with Sketch. reply
  • By Nancy Harris Bonk Moderator

    Hi SherriF.

    Thank you for reaching out to us. I am however, sorry it’s taken so long to get back to you.

    I don’t have any experience with chemo and am sorry you are going through this. Hopefully others will be along shortly to lend their experience.

    The weather can be a strong trigger for many of us. Here are a few links on migraine and weather you may find interesting; https://migraine.com/?s=weather+triggered+migraine&submit=Go.

    People with migraine seem to have sensitive systems. Anytime our system in put off balance, a migraine may be triggered. I’m not an expert on chemo, but imagine it puts stress on our body, and can trigger a migraine attack.

    Does that make sense?

    Keep us posted on how you are doing,
    Nancy

    Reply Created with Sketch. reply